MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PACK,HOT,INSTANT,DLX,NONWOVEN,6" X 8"

MEDLINE INDUSTRIES, LP MEDLINE; PACK,HOT,INSTANT,DLX,NONWOVEN,6" X 8"
Catalog Number MDS149000
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "while activating the hot pack, the hot pack exploded in staff's hand , covering fingers with internal contents.".
 
Additional Manufacturer Narrative
It was reported that "while activating the hot pack, the hot pack exploded in staff's hand , covering fingers with internal contents." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
PACK,HOT,INSTANT,DLX,NONWOVEN,6" X 8"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
jeffrey johnson
three lakes drive
northfield, IL 60093-2753
MDR Report Key25229108
Report Number1417592-2026-01521
Device Sequence Number12039334
Product Code IMD
UDI-Device Identifier00080196749891
UDI-Public00080196749891
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS149000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown